Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2010, Article ID 237826, 22 pages
http://dx.doi.org/10.1155/2010/237826
Research Article

Multiplicity of Solutions for Gradient Systems Using Landesman-Lazer Conditions

1IMECC-UNICAMP, Caixa Postal 6065, CEP 13081-970 Campinas, SP, Brazil
2UFG-IME, Caixa Postal 131, CEP 74001-970 Goiânia, GO, Brazil

Received 22 February 2010; Revised 8 April 2010; Accepted 29 June 2010

Academic Editor: K. Chang

Copyright © 2010 Edcarlos D. da Silva. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. V. Pao, Nonlinear Parabolic and Elliptic Equations, Plenum Press, New York, NY, USA, 1992. View at MathSciNet
  2. J. Smoller, Shock Waves and Reaction-Diffusion Equations, vol. 258 of Fundamental Principles of Mathematical Sciences, Springer, New York, NY, USA, 2nd edition, 1994. View at MathSciNet
  3. K. Chang, “An extension of the Hess-Kato theorem to elliptic systems and its applications to multiple solution problems,” Acta Mathematica Sinica, vol. 15, no. 4, pp. 439–454, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. D. G. de Figueiredo, “Positive solutions of semilinear elliptic problems,” in Differential Equations (Sao Paulo, 1981), vol. 957 of Lecture Notes in Mathematics, pp. 34–87, Springer, Berlin, Germany, 1982. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. M. F. Furtado and F. O. V. de Paiva, “Multiplicity of solutions for resonant elliptic systems,” Journal of Mathematical Analysis and Applications, vol. 319, no. 2, pp. 435–449, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. E. M. Landesman and A. C. Lazer, “Nonlinear perturbations of linear elliptic boundary value problems at resonance,” vol. 19, pp. 609–623, 1969-1970. View at Google Scholar · View at MathSciNet
  7. E. A. B. Silva, “Linking theorems and applications to semilinear elliptic problems at resonance,” Nonlinear Analysis: Theory, Methods & Applications, vol. 16, no. 5, pp. 455–477, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. T. Bartsch and S. Li, “Critical point theory for asymptotically quadratic functionals and applications to problems with resonance,” Nonlinear Analysis: Theory, Methods & Applications, vol. 28, no. 3, pp. 419–441, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. T. Bartsch, K.-C. Chang, and Z.-Q. Wang, “On the Morse indices of sign changing solutions of nonlinear elliptic problems,” Mathematische Zeitschrift, vol. 233, no. 4, pp. 655–677, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. K.-C. Chang, “Principal eigenvalue for weight matrix in elliptic systems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 46, no. 3, pp. 419–433, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  11. H.-M. Suo and C.-L. Tang, “Multiplicity results for some elliptic systems near resonance with a nonprincipal eigenvalue,” Nonlinear Analysis: Theory, Methods and Applications, vol. 73, no. 7, pp. 1909–1920. View at Publisher · View at Google Scholar · View at Scopus
  12. E. D. da Silva, “Multiplicity of solutions for gradient systems with strong resonance at higher eigenvalues,” Nonlinear Analysis: Theory, Methods & Applications, vol. 72, no. 11, pp. 3918–3928, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. Z.-Q. Ou and C.-L. Tang, “Existence and multiplicity results for some elliptic systems at resonance,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 7-8, pp. 2660–2666, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. S. Ahmad, A. C. Lazer, and J. L. Paul, “Elementary critical point theory and perturbations of elliptic boundary value problems at resonance,” Indiana University Mathematics Journal, vol. 25, no. 10, pp. 933–944, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. K. Chang, Infinite-Dimensional Morse Theory and Multiple Solution Problems, Progress in Nonlinear Differential Equations and Their Applications, Birkhäuser, Boston, Mass, USA, 1993. View at MathSciNet
  16. D. G. de Figueiredo and J.-P. Gossez, “Strict monotonicity of eigenvalues and unique continuation,” Communications in Partial Differential Equations, vol. 17, no. 1-2, pp. 339–346, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. L. Homander, Linear Partial Differential Equations, Springer, Berlin, Germany, 1969.
  18. L. Hörmander, “Uniqueness theorems for second order elliptic differential equations,” Communications in Partial Differential Equations, vol. 8, no. 1, pp. 21–64, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. O. Lopes, “Radial symmetry of minimizers for some translation and rotation invariant functionals,” Journal of Differential Equations, vol. 124, no. 2, pp. 378–388, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. R. Regbaoui, “Strong uniqueness for second order differential operators,” Journal of Differential Equations, vol. 141, no. 2, pp. 201–217, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. M. Sanada, “Strong unique continuation property for some second order elliptic systems,” Japan Academy Proceedings. Series A, vol. 83, no. 7, pp. 119–122, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. S. Li and J. Q. Liu, “Some existence theorems on multiple critical points and their applications,” Kexue Tongbao, vol. 17, pp. 1025–1027, 1984. View at Google Scholar
  23. J. Su, “Semilinear elliptic boundary value problems with double resonance between two consecutive eigenvalues,” Nonlinear Analysis: Theory, Methods & Applications, vol. 48, no. 6, pp. 881–895, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet